MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG GEMINI SL TOTAL KNEE SYSTEM; TIBIAL COMPONENT, FIXED BEARING, SMS, LINK POREX, CEMENTED, RIGHT, SZ. X-LARGE,

WALDEMAR LINK GMBH & CO. KG GEMINI SL TOTAL KNEE SYSTEM; TIBIAL COMPONENT, FIXED BEARING, SMS, LINK POREX, CEMENTED, RIGHT, SZ. X-LARGE,
Model Number 318-328/05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Screw breakage between inlay and tibial component [customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Screw breakage between inlay and tibial component [customer].

Brand Name
GEMINI SL TOTAL KNEE SYSTEM
Common Device Name
TIBIAL COMPONENT, FIXED BEARING, SMS, LINK POREX, CEMENTED, RIGHT, SZ. X-LARGE,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23813656
Report Number3004371426-2025-00063
Device Sequence Number15943492
Product Code JWH
UDI-Device Identifier04026575412204
UDI-Public04026575412204
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number318-328/05
Device Catalogue Number318-328/05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown